# SDR MALA010718

- Difficulty date: September 11, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 8,928 hours, 9,874 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105712
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT O/B ELEVATOR FWD FUSELAGE CABLE IS CHAFED.  MX REPLACED LT O/B ELEVATOR FWD FUSELAGE CABLE P/N 7227105-712.
